# SDR CA060314004

- Difficulty date: March 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 5,084 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 16001260
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN SELECTED.  POWERPACK C/B OPEN.
